×

zbMATH — the first resource for mathematics

On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. (English) Zbl 0501.15010

MSC:
15A42 Inequalities involving eigenvalues and eigenvectors
15A18 Eigenvalues, singular values, and eigenvectors
15B48 Positive matrices and their generalizations; cones of matrices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. Berman, R. J. Plemmons: Nonnegative Matrices in The Mathematical Sciences. Academic Press, New York, 1979. · Zbl 0484.15016
[2] M. Fiedler, V. Pták: On matrices with non-positive off-diagonal elements and positive principal minors. Czech. Math. J., 12 (1962), pp. 382-400. · Zbl 0131.24806 · eudml:12135
[3] A. Nold-Williamson: Systems Approaching Equilibria in Disease Transmission and Competition for Resources. Ph. D. Dissertation, The University of Maryland, 1977.
[4] T. Saaty: A scaling method for priorities in hierarchical structures. J. Math. Psycology, 15 (1977), pp. 234-281. · Zbl 0372.62084 · doi:10.1016/0022-2496(77)90033-5
[5] E. Seneta: Nonnegative Matrices: An Introduction to the Theory and Applications. Wiley and Sons, New York, 1973. · Zbl 0278.15011
[6] R. S. Varga: Matrix Iterative Analysis. Prentice-Hall, Englewood Cliffs, New Jersey, 1962. · Zbl 0133.08602
[7] J. H. Wilkinson: The Algebraic Eigenvalue Problem. Oxford University Press, New York 1965. · Zbl 0258.65037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.